# SDR WX0A071440

- Difficulty date: December 12, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK RIGHT FWD CORRODED FROM FS 1079 TO 1155 MARKED 193A.  REMOVED CORRODED SECTION, FABRICATED NEW SECTION AND REPAIR SPLICES.
